I've been on sprintec birth control pills since April 2016. I've never missed a pill and have never taken a pill more than 4 hours late. My last period was February 6th. I had intercourse on the 17th but the condom broke. I took plan b 30 minutes afterwards as a precaution. I got my period on march 6th as expected. It was normal the first day then became light. Not light enough to be considered spotting but lighter than my normal periods. I did begin taking ibuprofen on the 6th for wisdom teeth pain and have been taking about 2400 mg a day. One 600 mg tablet every 3-4 hours is what's prescribed to me. Could the ibuprofen be causing my period to be weird or could I be experincing pregnancy bleeding?
It's the huge dose of hormones in Plan B, combined with the hormones in your regular birth control. That's a LOT of chemicals for your body to deal with, & totally unnecessary as you were covered by your regular birth control. If you put the title of your birth control, into the search field of this website, you'll see the instructions on what to do if you miss a pill.
You're likely to find your menstrual cycle is irregular for a month or two, & hormonal symptoms are likely.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2012 • 2 answers
Posted 5 Aug 2014 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 10 Feb 2016 • 0 answers
Posted 12 Mar 2016 • 0 answers